Skip to Main content Skip to Navigation
Journal articles

Diffraction by a defect in an open waveguide: A Mathematical analysis based on a modal radiation condition

Anne-Sophie Bonnet-Ben Dhia 1 Ghania Dakhia 2 Christophe Hazard 1 Lahcène Chorfi 3
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
CNRS - Centre National de la Recherche Scientifique : UMR7231, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France
Abstract : We consider the scattering of a time-harmonic acoustic wave by a defect in a twodimensional open waveguide. The scattered wave satisfies the Helmholtz equation in a perturbed layered half-plane. We introduce a modal radiation condition based on a generalized Fourier transform which diagonalizes the transverse contribution of the Helmholtz operator. The uniqueness of the solution is proved by an original technique which combines a property of the energy flux with an argument of analyticity with respect to the generalized Fourier variable. The existence is then deduced classically from Fredholm's alternative by reformulating the scattering problem as a Lippmann-Schwinger equation by means of the Green's function for the layered half-plane. © 2009 Society for Industrial and Applied Mathematics.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00873068
Contributor : Aurélien Arnoux <>
Submitted on : Wednesday, October 16, 2013 - 2:43:34 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Anne-Sophie Bonnet-Ben Dhia, Ghania Dakhia, Christophe Hazard, Lahcène Chorfi. Diffraction by a defect in an open waveguide: A Mathematical analysis based on a modal radiation condition. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2009, 70 (3), pp.677-693. ⟨10.1137/080740155⟩. ⟨hal-00873068⟩

Share

Metrics

Record views

392